Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 87, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 16, 2019, 10:08 AM CST for Bossier Parish, Claiborne Parish, Webster Parish, Louisiana. It was in force for 52 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 16, 2019, 10:08 AM CST (16:08 UTC)
- Expired
- Dec 16, 2019, 11:00 AM CST
- In force
- 52 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Bossier Parish, LA, Claiborne Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 46 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 16, 10:10 AM CST | TORNADO | 4 N Red Chute, LA | AN EF1 TORNADO FIRST TOUCHED DOWN NORTH OF RED CHUTE AND TRACKED EAST NORTHEAST INTO PORTIONS OF WEBSTER PARISH BEFORE LIFTING 8 MILES WEST OF HOMER IN CLAIBORNE PARISH. DAMAGE CONSISTED OF NUMEROUS TREES UPROOTED AND OR SNAPPED ALONG THE TRACK WITH STRUCTURAL |
| Dec 16, 10:20 AM CST | TSTM WND DMG | 8 Nne Eastwood, LA | SEVERAL TREES REPORTED DOWN IN THE BELLVUE COMMUNITY. |
| Dec 16, 10:30 AM CST | TSTM WND DMG | 6 Nw Dixie Inn, LA | UPDATED CORRECTION....TO PREVIOUS TSTM WND DMG REPORT FROM 6 NW DIXIE INN. SWEPCO OUTAGE MAP IS SHOWING A CLUSTER OF OUTAGES IN WEBSTER PARISH, BETWEEN LA 528 AND US 371 -- IN THE GOODWILL RD/GROWING VALLEY AREA. OUTAGE STARTED JUST ABOUT THE TIME THAT TORNADO |
| Dec 16, 10:40 AM CST | TORNADO | 10 Ese Cotton Valley, LA | UPDATED CORRECTION...TO PREVIOUS TORNADO REPORT FROM 10 ESE COTTON VALLEY OF STORM CHASER VISUAL REPORT OF SMALL TORNADO EAST OF COTTON VALLEY AT 159 AND ANGIE ROAD AREA, TREES DOWN AND DAMAGE TO MOBILE HOME CARPORT DESTROYED. |
| Dec 16, 10:42 AM CST | TORNADO | 7 Ese Cotton Valley, LA | SEVERAL HUNDRED TREES WERE UPROOTED AND SNAPPED WITH ROOF DAMAGE TO TWO SINGLE FAMILY HOMES ON EVERGREEN SCHOOL RD. A MOBILE HOME WAS COMPLETELY DESTROYED ON ANGI RD. |
| Dec 16, 10:50 AM CST | TSTM WND DMG | 8 Se Shongaloo, LA | SEVERAL TREES AND POWER LINES REPORTED DOWN ON FLAT LICK ROAD. |
| Dec 16, 10:53 AM CST | TSTM WND DMG | 10 Ese Cotton Valley, LA | TREES REPORTED DOWN BETWEEN MINDEN AND SHONGALOO. |
| Dec 16, 11:05 AM CST | TORNADO | 10 Ese Cotton Valley, LA | STORM CHASER VISUAL REPORT OF SMALL TORNADO EAST OF COTTON VALLEY AT 159 AND ANGIE ROAD AREA, TREES DOWN AND DAMAGE TO MOBILE HOME CARPORT DESTROYED. |
| Dec 16, 11:06 AM CST | TSTM WND DMG | 6 Nw Dixie Inn, LA | SWEPCO OUTAGE MAP IS SHOWING A CLUSTER OF OUTAGES IN WEBSTER PARISH, BETWEEN LA 528 AND US 371 -- IN THE GOODWILL RD/GROWING VALLEY AREA. OUTAGE STARTED JUST ABOUT THE TIME THAT TORNADO-WARNED STORM MOVED THROUGH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 4.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1108 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.4
The text
As transmitted.
161
WFUS54 KSHV 161608
TORSHV
LAC015-027-119-161700-
/O.NEW.KSHV.TO.W.0087.191216T1608Z-191216T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1008 AM CST Mon Dec 16 2019
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Central Webster Parish in northwestern Louisiana...
West central Claiborne Parish in northwestern Louisiana...
Central Bossier Parish in northwestern Louisiana...
* Until 1100 AM CST.
* At 1008 AM CST, a severe thunderstorm capable of producing a
tornado was located near Eastwood, or 8 miles north of Bossier
City, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cotton Valley around 1040 AM CST.
Shongaloo around 1055 AM CST.
Other locations impacted by this tornadic thunderstorm include
Linton, Bellevue, Leton, Couchwood, Evergreen and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3258 9362 3264 9368 3298 9326 3276 9307
TIME...MOT...LOC 1608Z 232DEG 31KT 3263 9362
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
203 follow-up statements
160
WWUS54 KSHV 161615
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1015 AM CST Mon Dec 16 2019
LAC015-027-119-161700-
/O.CON.KSHV.TO.W.0087.000000T0000Z-191216T1700Z/
Webster LA-Claiborne LA-Bossier LA-
1015 AM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR CENTRAL
WEBSTER...WEST CENTRAL CLAIBORNE AND EAST CENTRAL BOSSIER PARISHES...
At 1014 AM CST, a radar confirmed tornado was located 7 miles north
of Eastwood, or 11 miles northeast of Bossier City, moving northeast
at 35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Cotton Valley around 1040 AM CST.
Other locations impacted by this tornadic thunderstorm include
Bellevue, Leton, Couchwood, Evergreen and Red Chute.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3260 9358 3265 9361 3295 9324 3276 9307
TIME...MOT...LOC 1614Z 232DEG 31KT 3267 9357
TORNADO...OBSERVED
HAIL...1.00IN
$$
20117
WWUS54 KSHV 161633
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1033 AM CST Mon Dec 16 2019
LAC015-161641-
/O.CAN.KSHV.TO.W.0087.000000T0000Z-191216T1700Z/
Bossier LA-
1033 AM CST Mon Dec 16 2019
...THE TORNADO WARNING FOR EAST CENTRAL BOSSIER PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3267 9341 3272 9345 3275 9345 3292 9322
3281 9312
TIME...MOT...LOC 1631Z 232DEG 31KT 3276 9343
$$
LAC027-119-161700-
/O.CON.KSHV.TO.W.0087.000000T0000Z-191216T1700Z/
Webster LA-Claiborne LA-
1033 AM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR CENTRAL
WEBSTER AND WEST CENTRAL CLAIBORNE PARISHES...
At 1031 AM CST, a radar confirmed tornado was located near Cotton
Valley, or 12 miles northwest of Minden, moving northeast at 35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Webster and west central Claiborne Parishes, including the
following locations... Leton, Couchwood and Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3267 9341 3272 9345 3275 9345 3292 9322
3281 9312
TIME...MOT...LOC 1631Z 232DEG 31KT 3276 9343
TORNADO...OBSERVED
HAIL...1.00IN
$$
20341
WWUS54 KSHV 161647
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1047 AM CST Mon Dec 16 2019
LAC027-119-161700-
/O.CON.KSHV.TO.W.0087.000000T0000Z-191216T1700Z/
Webster LA-Claiborne LA-
1047 AM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CST FOR CENTRAL
WEBSTER AND WEST CENTRAL CLAIBORNE PARISHES...
At 1047 AM CST, a radar confirmed tornado was located near
Shongaloo, or 14 miles southeast of Springhill, moving northeast at
35 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3275 9326 3277 9329 3280 9332 3289 9319
3281 9312
TIME...MOT...LOC 1647Z 232DEG 31KT 3285 9330
TORNADO...OBSERVED
HAIL...1.00IN
$$
20What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 16, 6:08 AM CST, 4 hours earlier.
Area forecast discussion, Dec 16, 6:08 AM CST, 4 hours before
Area Forecast Discussion National Weather Service Shreveport LA 608 AM CST Mon Dec 16 2019 .AVIATION... For the 16/12Z TAF period, widespread low stratus is observed this morning along and ahead of a cold front which will continue steady progression across the region throughout today. Showers and storms will increase as well, especially by late morning and through the afternoon hours as the cold front encounters increasingly warm and unstable air ahead of it. Some storms may become severe during the afternoon with the MLU terminal at greatest risk for seeing severe convection. Cigs/vsbys will generally remain IFR/MVFR today with periods of LIFR conditions possible this morning, especially invof of the front. Convection will begin to diminish by late afternoon into this evening as the cold front clears the region with clouds still lagging well behind it. Therefore, expect MVFR cigs to hang around overnight through the end of the TAF period. Breezy south winds will quickly veer NW with fropa as speeds increase to near 15 kts with higher gusts between 20-25 kts in wake of the front. /19/ && .PREV DISCUSSION... /issued 424 AM CST Mon Dec 16 2019/ SHORT TERM.../Today through Tuesday/ After record high temperatures at a few locations on Sunday, major changes are in store over the next 12-24 hours as a powerful cold front will continue its progression across the region today. This front had been nearly stationary along the I-30 corridor over the past several hours, but it is beginning to sag south of I-30 this morning as the potent upper trough diving east from the Rockies across the Southern Plains helps to reinforce the cold front as it surges deeper into our region. Ahead of the front, sfc temperatures are in the upper 60s to lower 70s while dew points are only a few degrees lower in the mid 60s. This warm sector is generally south of I-20 in east Texas and extends eastward across all of north Louisiana. As forcing increases later this morning through the afternoon in response to the ejecting upper trough, showers and thunderstorms will become more numerous along and ahead of the advancing cold front. Conditions will also become more favorable for the development of some strong to severe storms over the SE sector of our CWA, generally from Toledo Bend eastward over much of north Louisiana and south central Arkansas where a Marginal Risk gradually increases to a Slight and Enhanced Risk as you move farther east into portions of north central and northeast Louisiana. The Slight Risk area extends along and east of a line from lower Toledo Bend northeast to Farmerville, LA while the Enhanced Risk area takes in far southern Natchitoches Parish and cuts NE to just south of Monroe, LA and then extends well east into central MS. This area of greatest concern is where sfc-based discrete storms may develop in the most unstable environment with ample shear just ahead of the cold front. All modes of severe weather are expected to be in play as we shift into the afternoon, especially in this Enhanced Risk area where isolated tornadoes will certainly be possible in some of these storms. The overall severe threat will gradually diminish as we approach sunset this evening and convection begins to wane with the advancing cold front. Gusty NW winds will follow in wake of the cold front, and a Lake Wind Advisory may be needed later in the period if these conditions become sustained through this evening. The other big story is the much colder air to follow behind the front as temperatures plummet well below normal on Monday night through Tuesday. Overnight lows should end up either side of the freezing mark while a slow recovery is expected on Tuesday with most locations struggling to reach 50 degrees by the afternoon even with sunshine gradually returning from west to east through the day. /19/ LONG TERM.../Tuesday Night through Sunday Night/ At the start of the period, surface high pressure will continue to build into the region. This will allow for northerly winds to keep cold air filtering into the area. Wednesday morning will be the coldest morning of the week with much of the area dipping into the upper 20s. The surface ridge will shift overhead during the day on Wednesday which will force winds to diminish Wednesday night. Thursday morning lows will warm slightly but much of the area will be at or just below freezing again. The surface ridge will shift east of the Four State Region during the day on Thursday. This will enable southerly winds to return bringing low level moisture back to the area. This will precede a progressive upper level trough that will be the next focus for precipitation chances on Friday. Light rain showers will be possible with higher chances towards our southern zones as the trough moves through. Behind the trough, high pressure both at the surface and aloft take hold for the weekend which will bring above normal highs back to the area late in the period. /35/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 33 50 31 / 80 0 0 0 MLU 75 38 49 29 / 90 30 0 0 DEQ 50 28 49 25 / 80 0 0 0 TXK 54 30 48 28 / 80 0 0 0 ELD 61 33 48 27 / 90 20 0 0 TYR 52 30 50 29 / 50 0 0 0 GGG 59 31 50 29 / 60 0 0 0 LFK 71 33 52 30 / 70 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 19/35
Hazardous weather outlook, Dec 16, 5:21 AM CST, 4 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 521 AM CST Mon Dec 16 2019 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-171130- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 521 AM CST Mon Dec 16 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... Strong to severe thunderstorms will be possible mainly across north Louisiana, south-central Arkansas, and deep east Texas today into the early evening hours. The threat area will be concentrated roughly east of a line from Lufkin, Texas to Shreveport, Louisiana to El Dorado, Arkansas with the threat from severe weather increasing towards Central and Northeast Louisiana. All hazards will be possible with the greatest threats being damaging winds, a few tornadoes, and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed through this evening.
In the hours before
Special weather statement, Dec 16, 8:48 AM CST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
848 AM CST Mon Dec 16 2019
ARZ061-072-161530-
Nevada AR-Columbia AR-
848 AM CST Mon Dec 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NEVADA AND
NORTHEASTERN COLUMBIA COUNTIES UNTIL 930 AM CST...
At 848 AM CST, Doppler radar was tracking a strong thunderstorm over
McNeil, moving northeast at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Magnolia, Waldo, McNeil, College Hill, Lamartine, Laughlin and
Medlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3322 9325 3338 9336 3355 9311 3338 9312
3338 9298 3333 9298
TIME...MOT...LOC 1448Z 227DEG 26KT 3333 9325
20Special weather statement, Dec 16, 9:05 AM CST, 1 hour 3 minutes before
Special Weather Statement National Weather Service Shreveport LA 905 AM CST Mon Dec 16 2019 LAZ001-002-TXZ138-151-161545- Bossier LA-Caddo LA-Panola TX-Harrison TX- 905 AM CST Mon Dec 16 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CADDO AND NORTHWESTERN BOSSIER PARISHES...SOUTHEASTERN HARRISON AND NORTHEASTERN PANOLA COUNTIES UNTIL 945 AM CST... At 904 AM CST, Doppler radar was tracking a strong thunderstorm near Waskom, or 14 miles southeast of Marshall, moving northeast at 45 mph. Half inch hail and winds in excess of 35 mph will be possible with this storm. Locations impacted include... Shreveport, Bossier City, Greenwood, Blanchard, Waskom, Benton, Mooringsport, Belcher, Gilliam, Deberry, Elysian Fields, Dixie, Alden Bridge, Caddo Lake, Linton, Cross Lake, Cavett, Jonesville and Bethany. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3228 9417 3242 9431 3291 9374 3269 9351 TIME...MOT...LOC 1504Z 227DEG 41KT 3244 9413 20
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 8:51 AM CST | Lake Wind Advisory | SHV | Bossier, Caddo | 7 hr |
| Dec 16, 9:05 AM CST | Special Weather Statement | SHV | Bossier, Caddo | 40 min |
| Dec 16, 9:35 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 55 min |
| Dec 16, 10:10 AM CST | Special Weather Statement | SHV | Caddo | 35 min |
| Dec 16, 10:26 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 49 min |
| Dec 16, 10:53 AM CST | Special Weather Statement | SHV | Winn | 52 min |
| Dec 16, 10:57 AM CST | Tornado Warning | SHV | Claiborne | 33 min |
| Dec 16, 11:07 AM CST | Severe Thunderstorm Warning | SHV | Webster | 24 min |
| Dec 16, 11:20 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Union | 55 min |
| Dec 16, 11:25 AM CST | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union, Webster | 65 min |
| Dec 16, 11:25 AM CST | Severe Thunderstorm Warning | SHV | Winn | 65 min |
| Dec 16, 11:40 AM CST | Tornado Warning | SHV | Winn | 51 min |
| Dec 16, 11:49 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 56 min |
| Dec 16, 12:00 PM CST | Tornado Warning | SHV | Sabine | 25 min |
| Dec 16, 12:19 PM CST | Tornado Warning | SHV | Union | 25 min |
| Dec 16, 12:38 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Red River | 42 min |
| Dec 16, 12:49 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Natchitoches, Sabine, Winn | 39 min |
| Dec 16, 1:11 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 49 min |
| Dec 16, 1:15 PM CST | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 45 min |
| Dec 16, 1:17 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 58 min |
| Dec 16, 1:35 PM CST | Tornado Warning | SHV | Ouachita, Union | 40 min |
| Dec 16, 2:02 PM CST | Special Weather Statement | SHV | Winn | 43 min |
| Dec 16, 2:14 PM CST | Severe Thunderstorm Warning | SHV | LaSalle | 31 min |
| Dec 16, 2:24 PM CST | Special Weather Statement | SHV | Ouachita | 36 min |
| Dec 16, 2:47 PM CST | Special Weather Statement | SHV | Caldwell, Grant, LaSalle | 58 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.